Indian Journal of PsychiatryIndian Journal of Psychiatry
Home | About us | Current Issue | Archives | Ahead of Print | Submission | Instructions | Subscribe | Advertise | Contact | Login 
    Users online: 3255 Small font sizeDefault font sizeIncrease font size Print this article Email this article Bookmark this page
Search Again
 Back
 Table of Contents
 
 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Article Access Statistics
 Reader Comments
 Email Alert
 Add to My List
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed497    
    Printed21    
    Emailed0    
    PDF Downloaded53    
    Comments [Add]    

Recommend this journal

 
ARTICLE
Year : 2003  |  Volume : 45  |  Issue : 1  |  Page : 64-65

Ziprasidone-Induced Skin Reaction : A Case Report From Indian Subcontinent.


1 Senior Resident, Department of Psychiatry, Postgraduate Institute of Medical Education and Research, Chandigarh - 160012, India
2 Additional Professor, Department of Psychiatry, Postgraduate Institute of Medical Education and Research, Chandigarh - 160012, India

Correspondence Address:
O P Jhirwal
Senior Resident, Department of Psychiatry, Postgraduate Institute of Medical Education and Research, Chandigarh - 160012
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


PMID: 21206821

Rights and PermissionsRights and Permissions

Ziprasidone, yet another atypical antipsychotic, has been associated, in this report, with development of photo-allergic skin reaction in therapeutic doses



[PDF]*

        

Print this article         Email this article